# SDR ABXA050295

- Difficulty date: October 25, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D*
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 5779942
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CORRODED AT AFT BULKHEAD OF MID ACCESSORY COMPARTMENT, STA 680, BUTT LINE 0, CORROSION APPEARED TO EXTEND UNDER WING CENTER SECTION.  REMOVED CORROSION AT KEEL BEAM STA 620 FWD OF BULKHEAD AND UNDER BULKHEAD AS REQUIRED REF  SRM 51-1-8, REF REA D853-52595-MR FOR REPAIR PROCEDURE TO REINFORCE KEEL BEAM.  TREATED AND PRIMED AS REQUIRED REF, LWR 200302015 AND SRM 51-1-8.
